# SDR GTIA201901313122

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 15,666 hours, 7,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR AND SMOKE-PERFORMED TSM 05-50-00-810-831-A DECONTAMINATION OF ECS NO ABNORMAL ODORS NOTED. ALSO PERFORMED 24-00-00-810-823-A IN CABIN NO ODORS NOTED
